RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55), Number 2-3, Pages 301–316 (Mi msb6181)  

This article is cited in 4 scientific papers (total in 5 papers)

Irreducible unitary representations of locally bicompact groups

I. Gelfand, D. Raikov


Full text: PDF file (1626 kB)

Bibliographic databases:
Received: 09.08.1943

Citation: I. Gelfand, D. Raikov, “Irreducible unitary representations of locally bicompact groups”, Rec. Math. [Mat. Sbornik] N.S., 13(55):2-3 (1943), 301–316

Citation in format AMSBIB
\Bibitem{GelRai43}
\by I.~Gelfand, D.~Raikov
\paper Irreducible unitary representations of locally bicompact groups
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1943
\vol 13(55)
\issue 2-3
\pages 301--316
\mathnet{http://mi.mathnet.ru/msb6181}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=11308}
\zmath{https://zbmath.org/?q=an:0063.01566|0166.40103}


Linking options:
  • http://mi.mathnet.ru/eng/msb6181
  • http://mi.mathnet.ru/eng/msb/v55/i2/p301

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Pestov, “Free Banach spaces and representations of topological groups”, Funct. Anal. Appl., 20:1 (1986), 70–72  mathnet  crossref  mathscinet  zmath  isi
    2. “Teacher about His Disciple. Four Reviews by A. N. Kolmogorov on the Works of I. M. Gelfand (On the 90th Birthday of Izrail Moiseevich Gelfand)”, Funct. Anal. Appl., 37:4 (2003), 243–250  mathnet  crossref  crossref  mathscinet  zmath
    3. A. I. Shtern, “Topological groups with finite von Neumann algebras of type I”, Sb. Math., 196:3 (2005), 447–463  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Shtern, AI, “A criterion for a topological group to admit a continuous embedding in a locally compact group”, Russian Journal of Mathematical Physics, 15:2 (2008), 297  crossref  isi  elib
    5. A. I. Shtern, “Duality between compactness and discreteness beyond Pontryagin duality”, Proc. Steklov Inst. Math., 271 (2010), 212–227  mathnet  crossref  mathscinet  isi  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:663
    Full text:655
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020